advertisement
Question
Posted by: Fatima | 2009/06/23

Hypertension

My partner is 58 years old, suffers from hypertension and is on medication. For the past 5 days he wakes up in the morning feeling dizzy. His blood pressure is about 180 over 90 and take a while to come down after he has taken his medication. What are the implications of this and what should we do to improve his blood pressure.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Fatima
Please inform his doctor about this - his medication may need to be adjusted as it seems as if it does not control the blood pressure right through the night. He may run the risk of getting a stroke with a bloodpressure of 180 over 90.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement